Facebook Pixel
EmpowHER Guest

I am unable to reach orgasm for the last few months, is there something I can take to help with this?

By Anonymous November 17, 2013 - 5:04pm
Rate This

Add a Comment2 Comments

EmpowHER Guest

Sex and orgasm are complicated and require a multitude of factors working together. There are a number of issues than can interfere, as mentioned medications and hormones are a couple of them. Also it is important to mention this to your provider and a pelvic exam should be performed, there are some conditions that should be considered on your exam too. For some women it is a matter of having the proper stimulation and what used to work, doesn't work as well any more, so exploring that can be helpful too. Maybe using a vibrator (and they are not all alike!) will help. My website, MiddlesexMD, explores this topic further.

November 19, 2013 - 2:44pm
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Are you taking any new medication or are going through any new life changes.  Certain types of medication, such as antidepressants can cause women and men's  not to be able to have an orgasm. Also, stress and other medical conditions can cause changes in your sexual life.  If it does continues, it's important to discuss it with your doctor. Hope this was helpful?



November 17, 2013 - 7:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!